Nottingham Lie algebras with diamonds of finite and infinite type

Avitabile, M. and Mattarei, S. (2014) Nottingham Lie algebras with diamonds of finite and infinite type. Journal of Lie Theory, 24 (2). pp. 457-473. ISSN 0949-5932

Documents
nottmixed.pdf

Request a copy
[img] PDF
nottmixed.pdf - Whole Document
Restricted to Repository staff only

330kB
Item Type:Article
Item Status:Live Archive

Abstract

We consider a class of infinite-dimensional, modular, graded Lie algebras, which includes the graded Lie algebra associated to the Nottingham group with respect to its lower central series. We identify two subclasses of Nottingham Lie algebras as loop algebras of finite-dimensional simple Lie algebras of Hamiltonian Cartan type. A property of Laguerre polynomials of derivations, which is related to toral switching, plays a crucial role in our constructions.

Keywords:Modular Lie algebra, graded Lie algebra, thin Lie algebra, NotOAChecked
Subjects:G Mathematical and Computer Sciences > G110 Pure Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:18527
Deposited On:15 Nov 2016 15:38

Repository Staff Only: item control page